Lupa

Show document

A- | A+ | Print
Title:Hamiltonian cycles in Cayley graphs whose order has few prime factors
Authors:Kutnar, Klavdija (Author)
Marušič, Dragan (Author)
Morris, D. W. (Author)
Morris, Joy (Author)
Šparl, Primož (Author)
Files:URL http://amc.imfm.si/index.php/amc/article/view/177
 
Language:English
Work type:Not categorized
Tipology:1.01 - Original Scientific Article
Organization:IAM - Andrej Marušič Institute
Abstract:We prove that if Cay▫$(G; S)$▫ is a connected Cayley graph with ▫$n$▫ vertices, and the prime factorization of ▫$n$▫ is very small, then Cay▫$(G; S)$▫ has a hamiltonian cycle. More precisely, if ▫$p$▫, ▫$q$▫, and ▫$r$▫ are distinct primes, then ▫$n$▫ can be of the form kp with ▫$24 \ne k < 32$▫, or of the form ▫$kpq$▫ with ▫$k \le 5$▫, or of the form ▫$pqr$▫, or of the form ▫$kp^2$▫ with ▫$k \le 4$▫, or of the form ▫$kp^3$▫ with ▫$k \le 2$▫.
Keywords:graph theory, Cayley graphs, hamiltonian cycles
Year of publishing:2012
Number of pages:str. 27-71
Numbering:Vol. 5, no. 1
ISSN:1855-3966
UDC:519.17
COBISS_ID:1024371028 Link is opened in a new window
Views:1657
Downloads:66
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Secondary language

Language:English
Keywords:teorija grafov, Cayleyjevi grafi, hamiltonski cikli

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica